Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.83.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Making cobordisms symplectic
HTML articles powered by AMS MathViewer

by Yakov Eliashberg and Emmy Murphy
J. Amer. Math. Soc. 36 (2023), 1-29
DOI: https://doi.org/10.1090/jams/995
Published electronically: December 1, 2021

Abstract:

We establish an existence $h$-principle for symplectic cobordisms of dimension $2n>4$ with concave overtwisted contact boundary.
References
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC (2020): 53D05, 53D10, 53D35
  • Retrieve articles in all journals with MSC (2020): 53D05, 53D10, 53D35
Bibliographic Information
  • Yakov Eliashberg
  • Affiliation: Department of Mathematics, Stanford University, 450 Jane Stanford Way, Building 380, Stanford, CA 94305-2125
  • MR Author ID: 62865
  • Email: eliash@stanford.edu
  • Emmy Murphy
  • Affiliation: Department of Mathematics, Northwestern University, 2033 Sheridan Road, Evanston, IL 60208
  • Address at time of publication: Department of Mathematics, Princeton University, Fine Hall, 304 Washington Rd, Princeton, NJ 08544
  • Email: em7861@princeton.edu
  • Received by editor(s): May 18, 2015
  • Received by editor(s) in revised form: December 15, 2015, April 6, 2017, July 31, 2020, August 10, 2020, and September 10, 2021
  • Published electronically: December 1, 2021
  • Additional Notes: The first author was partially supported by the NSF grants DMS-1505910 and DMS-1807270. The second author was partially supported by the NSF grant DMS-1906564
  • © Copyright 2021 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 36 (2023), 1-29
  • MSC (2020): Primary 53D05, 53D10, 53D35
  • DOI: https://doi.org/10.1090/jams/995
  • MathSciNet review: 4495837